On quasihyperbolic geodesics in Banach spaces

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageEnglish
Pages (from-to)163-173
JournalANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA
Volume39
Issue number1
Publication statusPublished - 2014
MoE publication typeA1 Journal article-refereed

Researchers

  • Antti Rasila
  • Jarno Talponen

Research units

    Research areas

  • Banach spaces, convexity, distance ratio metric, geodesics, quasihyperbolic metric

ID: 924660